Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the generalized Fermat equation over totally real fields

Tom 173 / 2016

Heline Deconinck Acta Arithmetica 173 (2016), 225-237 MSC: Primary 11D41; Secondary 11F80, 11F03. DOI: 10.4064/aa8171-1-2016 Opublikowany online: 2 May 2016

Streszczenie

In a recent paper, Freitas and Siksek proved an asymptotic version of Fermat’s Last Theorem for many totally real fields. We prove an extension of their result to generalized Fermat equations of the form $A x^p+B y^p+ C z^p=0$, where $A$, $B$, $C$ are odd integers belonging to a totally real field.

Autorzy

  • Heline DeconinckMathematics Institute
    University of Warwick
    Coventry, CV4 7AL, United Kingdom
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek